# SDR JJBA20140310005

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 26,229 hours, 28,972 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Condition: Discharged
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF EMERGENCY LOCATOR TRANSMITTER, CHECK FAILED.  R & R EMERGENCY LOCATOR TRANSMITTER BATTERY PACK ASSEMBLY.
